topicLogo

Chest pain

i keep getting severe pain in my chest where it feels like i have been punched in the heart . what could it be
Hellooo..
I advise you to consult your family doctor and get the appropriate tests done, its hard to say what the reason isfor your chest pain without your age, sex , weight , whether if on any medications etc.
Thank you
Read Full Thread     Ask a Doctor Now »
Hi I've had chest pain now for over a week. It seems more to be toward the top right to middle of my chest. I'm a 31 year old woman who smokes, but I have no cough or anything. The pain is constant and I keep finding myself rubbing my chest...
Brief Answer:
Can be due to other causes.

Detailed Answer:
Hello,
Thanks for posting your query.
The pain in the chest that is not aggravated with change in the posture or raising the arms or by putting pressure on the painful area is not likely to be due to a muscle sprain or tear.
The chest tightness...
Read Full Thread     Ask a Doctor Now »
hi sir I am having chest pain and I got certain tests done, please go thru my reports and suggest whats wrong , any medications to be taken , any thing might be wrong , ecg shows anterior ischemia and angiogram says distal lad wall improper
Brief Answer:
You're hearts LAD is mildly blocked, called CAD

Detailed Answer:
Hello Sir, I rememebr fielding your question on the Coronary Angio last time. I hope you don't mind that I continue my discussion with you here.

I see your ECG and I see the Blood work. I can see the changes in the...
Read Full Thread     Ask a Doctor Now »
I have had thoracic spasms for about ten years and have had no luck wirh doctors. I had TB about 65 years ago and was treated with a pneumothorax for four years and have been well since then and led a very active life. I am now 94 years old ND MY...
Brief Answer:
provide description of your chest pain

Detailed Answer:
Hi G.estelle,
Thanks for writing to XXXXXXX

I went through your query and understood your concerns.

Chest pain can be from chest wall , lung or heart. If you give me a Desription of chest pain, i would be able to guide you...
Read Full Thread     Ask a Doctor Now »
for about a week i have been having chest pain that starts out on left side, rapid heart beat moves to jaw, also got winded on short walk and dizzy, also one time whole left side went numb, went to er was told i was fine, in 2010 i was in hospital for what was called irregular heart beat dr said its an electrical issue was fine with no problems till last week, our hospital is an ihs hospital i wonder if they are missing something
Hello,
Thanks for the query to H.C.M. Forum.
I would come up with these possibilities for this left side pain , these includes.
1 Angina pectoris ,diagnosis can be confirmed by E K G and physical as well as clinical examination by a physician .
2 Hyper tension may be the next reason.Diagnosis can...
Read Full Thread     Ask a Doctor Now »
hi my name is fbjbk,a i am so unhappy about myself and so to my doctor think that im depperest cause im have been complaining about the dissiness and feel like going to drop anytime even when im sitting i cant keep still if i moved around its a scary thing sometimes i feel my chest pain sorry about the spelling im so dizzy i cant type properly.
Hi thanks for using HCM.

With history of chest pain and dizziness need to get complete physical examination and few test CBC, ECG, chest x-ray, ECHO cardiogram, thyroid profile.

Try to keep active. Regular exercise, yoga and pranayama and healthy diet helps you.

Regards
Read Full Thread     Ask a Doctor Now »
hi i use to eat chewing tobacco and smoke then i quit smoking and only had chewing tobacco then i quit chewing tobacco and now only i smoke 2 cigaretes a day but due to quitting chewing tobacco i have been feeling weird my chest pains and my stol problem with digestion and gastric.help me and advice me
Hi,
This feeling is more or less psychological and will remain for few days.
Do not start chewing tobacco again.
Take some antacid or Omeprazole for few days.
Gradually every thing will be settled.
I advice to stop cigarette smoking as well.
Withdrawal effects will remain for few days.
Ok and...
Read Full Thread     Ask a Doctor Now »
hi ihad been taking lisinipril 2.5 daily and glipizide until a month ago .i stopped both because i was having pain in my chest . my bp was 110/70.my feet started to swell and the md put me on lasix 20 mg daily and inderal 60 mg, i had an eeg and they want me to take a echocardiagram but why do i need to take inderal before this test takes place?would inderal interfere with what might be wrong with me ? test results?
Hello friend,
Thank you for posting your query through Healthcare magic.
From the course of the diseases and treatments you had, you have to make an assessment of what is happening with you.
Unfortunately people are not given any health education by the conventional medicine to make them...
Read Full Thread     Ask a Doctor Now »
i am a 22 yearl old male...i started smoking cigarette from last 6 month...but suddenly last week i feel like unconsiousness feeling like something like i will fell down now...i quit smoking from that day..but now when i smell cigarettes smoke which my friends smoke i feel like small pain in my chest and same unconciousness...can you please help me
Hi,

Nicotine from cigarettes can cause increased heart best and put pressure on the heart. Even passive smoking, that is, inhaling the smoke exhaled by others, exposes the body to nicotine and other harmful substances present in smoke. That is probably why you feel the same symptoms when others...
Read Full Thread     Ask a Doctor Now »
Hi, I'm having extremely bad chest pains and finding it hard to breathe as well as a load of other symptoms that have led my doctor to believe I may be anemic however I have to wait a week for blood results is there anything I can do about these chest pains, as they stop me from sleeping well most nights
Hello!
Thanks for your query.
Certainly chest pain is not something to ignore.
But you should know that it has many possible causes.
Chest pain may be related with:
heart problems
lungs problems
gastrointestinal problems
bone ,muscles and nerve problems
anxiety and panic attacks
If your doctor...
Read Full Thread     Ask a Doctor Now »
i am a 19 year old female with a pacemaker and im on a medication called propranolol due to also having a fast heart beat. the medicine has worked well for me however i noticed two days ago i randomly get chest pain that goes from left to right and my heart beat hurts im not sure what i should do?
Hi, I read your query very carefully.

Your concerned seem to be related to cardiac arrhythmia and chest discomfort that follow it.

I recommend to run the following exams:\
- Echo
- Holter monitoring
- Stres test

This will determine the exact nature of your problem and the best way to deal with...
Read Full Thread     Ask a Doctor Now »
Out of the blue it feels like my heart fluttered or pumped real fast , no pain in chest when this happens, it makes me stop doing what I'm doing when it happens, I've done a ecg test and 24 he heart monitor both came back normal, I have a little anxiety not enough for me to take medication for it, any suggestion on what is causing this
Hi friend,
Welcome to Health Care Magic

     Anaemia / Anxiety / Alcohol / Tobacco (smoking) / Caffeine (too much tea, coffee, cola) / Fever / Infection / Pain / Stress / Thyroid / Vitamin D, calcium, magnesium / Medicines like Phenylephrine used for ‘cold’; Salbutamol used for asthma and so on - may...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Chest pain

A Doctor will be with you shortly
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions